Honest elementary degrees and degrees of relative provability without the cupping property

Shafer, P orcid.org/0000-0001-5386-9218 (2017) Honest elementary degrees and degrees of relative provability without the cupping property. Annals of Pure and Applied Logic, 168 (5). pp. 1017-1031. ISSN 0168-0072

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 Elsevier B.V. This is an author produced version of a paper published in Annals of Pure and Applied Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Sub-recursive hierarchies;; Honest elementary degrees; Degrees of relative provability
Dates:
  • Published: May 2017
  • Accepted: 8 November 2016
  • Published (online): 12 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Feb 2017 11:46
Last Modified: 12 Nov 2017 01:38
Published Version: https://doi.org/10.1016/j.apal.2016.11.005
Status: Published
Publisher: Elsevier Masson
Identification Number: https://doi.org/10.1016/j.apal.2016.11.005

Share / Export

Statistics